MathSciNet Relay Station
MathSciNet bibliographic data
MR1652138 (2000e:06001a) 06A07 (17B37 81R10)
Benkart, Georgia; Roby, Tom Down-up algebras. J. Algebra 209 (1998), no. 1, 305–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement